Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Drainage at root of helix, turned into little crystals, discomfort, fluidly. What could be this?

At the root of the helix I have a drainage, it turns into little crystals, when I wipe it with tissue it is pink and fluidly, if it dries it looks like salt crystals, there is some discomfort there, I have had my husband look with a flashlight and he doesn t see anything except the fluid... It s driving me crazy, sometimes there is a lot of fluid, I dry my ears after a shower I know it isn t that. Have you ever seen this?
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response
Thanks for your query.
History seems that it could be a preauricular sinus or pit,
Its a congenital and gets repeatedly infected, sometime swollen and drains.
If now its a painful or swollen, then take antibiotics Like amoxiclav and anti inflammatory drug like Chymoral Plus.
When inflammation subsides, It needs to be surgically removed.
Thanks, Have a nice day.
Answered: Fri, 19 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor